RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 30, Number 1  


Unique determination of domains with non-Jordan boundaries
V. A. Alexandrov
3
Weighted inequalities of Hardy type
E. N. Batuev, V. D. Stepanov
13
The structure of locally compact homogeneous spaces with an intrinsic metric
V. N. Berestovskii
23
Asymptotic behavior of solutions of a nonlinear diffusion equation with a source of general form
V. A. Vol'pert
35
On the equivalence of classical methods of summation of orthogonal series
V. F. Gaposhkin
48
Invariant orderings in solvable Lie groups
V. M. Gichev
57
Stability of iterations of symplectic transformations
S. K. Godunov
70
Nilpotent groups of finite algorithmic dimension
S. S. Goncharov, A. V. Molokov, N. S. Romanovskii
82
Relatively standard elements in E. Nelson's internal set theory
E. I. Gordon
89
Realization of dimension functions. II
A. N. Dranishnikov
96
Existence of solutions to a multidimensional analog of the Beltrami equation
I. V. Zhuravlev
103
A theorem on the directional derivative for a uniformly parabolic second-order equation
L. I. Kamynin
114
Discrete groups in three-dimensional Lobachevskij space generated by two rotations
E. Ya. Klimenko
123
Monads of pro-ultrafilters and of extensional filters
S. S. Kutateladze
129
Locally Noetherian and locally representable varieties of alternative algebras
S. V. Pchelintsev
134
Localization principle for Marcinkiewicz sums in the two-dimensional case
M. A. Skopina
145
Pseudocompact topological groups and their properties
M. G. Tkachenko
154
Surfaces of codimension 2 with zero normal torsion that carry a conjugate coordinate net in a Euclidean space
V. T. Fomenko, A. N. Zubkov
165
Reconstruction of holomorphic and pluriharmonic functions in circular domains from values on the torus
M. L. Agranovskii, L. A. Aizenberg
175
An estimate of the Green matrix, continuity of the dichotomy parameter
A. Ya. Bulgakov
178
A class of polyhedra
I. V. Guft
183
A problem of P. Odifreddi
A. N. Degtev
185
A partial differential equation
O. Yu. Lyubomudrova
188
An integral equation of the first kind
H. Nimatov
190
A special case of a problem on the absolute stability of systems of ordinary differential equations
M. A. Nudelman
194
A remark on the jump of the Martinelli–Bochner integral for domains with a piecewise smooth boundary
B. B. Prenov, N. N. Tarkhanov
199
Homogeneous Riemannian manifolds that admit periodic functions
V. Yu. Rovenskiĭ
202
Reduced-free nonspecial Jordan algebras
S. R. Sverchkov
206
Double tangent planes to a space curve
V. D. Sedykh
209
Method of Tikhonov regularization in a problem of optimal control of a nonlinear parabolic system
S. Ya. Serovaĭskiĭ
212
Invariant metrics and indicatrices of bounded domains in $\mathbf{C}^n$
Dzh. K. Tishabaev
216
A limit theorem for stationary sequences with $\varphi$-mixing
S. A. Utev
219

Abstracts of the Articles Submitted to VINITI
Аннотации статей, депонированных в ВИНИТИ
222
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021